MAUDE Adverse Event Report: COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72202536
Medical Device Problem Codes Suction Problem (2170); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during hysteroscopy, the device the blade rotated, the sound was heard but did not suck.Problem with patient who had to be rescheduled for another hysteroscopy due to possible carcinoma, and few units had the same problem.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during hysteroscopy, the device the blade rotated, the sound was heard but did not suck.Problem with patient who had to be rescheduled for another hysteroscopy due to possible carcinoma.Patient was not under any sedation or anesthesia during this hysteroscopy.Patient was rescheduled and confirmed the diagnostics the other day.Used a different handpiece handpiece but did not provide lot number.The problem was the blade with the same lot number in the same customer.There was no injury.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.Two devices were available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the procedure was aborted due to a device malfunction and the device had no suction.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key16828566
Report Number1282497-2023-00011
Device Sequence Number7131810
Product Code HIH
UDI-Device Identifier10884521744080
UDI-Public10884521744080
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model Number72202536
Device Catalogue Number72202536
Device Lot Number5432101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/05/2023
06/06/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date05/22/2023
06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale